# SDR DL757001202

- Difficulty date: June 24, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 45,625 hours, 23,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Right Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT AFT ENTRY DOOR LIGHT CAME ON AT 100 KIAS ON T/O ROLL. ABORTED T/O AT 110 KIAS. - ADJUSTED PROX SENSOR 10093
